# SDR FDEA201910072486

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110531
- Condition: Damaged
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 47 HOLE "N" HAS INDICATION FOUND DUE TO HOLE OUT OF ROUND WITH SEALANT AT 6 O'CLOCK POSITION, VIEWED FROM AFT LOOKING FWD IN HOLE ACCOMPLISHED EA 6-5310-T0349502-P1.
